Translator Disclaimer
2005 On some anticyclic operads
Frédéric Chapoton
Algebr. Geom. Topol. 5(1): 53-69 (2005). DOI: 10.2140/agt.2005.5.53

Abstract

Some binary quadratic operads are endowed with anticyclic structures and their characteristic functions as anticyclic operads are determined, or conjectured in one case.

Citation

Download Citation

Frédéric Chapoton. "On some anticyclic operads." Algebr. Geom. Topol. 5 (1) 53 - 69, 2005. https://doi.org/10.2140/agt.2005.5.53

Information

Received: 6 December 2004; Accepted: 7 January 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1060.18004
MathSciNet: MR2135545
Digital Object Identifier: 10.2140/agt.2005.5.53

Subjects:
Primary: 18D50
Secondary: 05E05

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.5 • No. 1 • 2005
MSP
Back to Top